# SDR DALA2022012400483

- Difficulty date: January 21, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 88,977 hours, 41,356 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3221 - DIV/GEAR - TO JFK DUE NOSE GEAR NOT UP AND LOCKED WITH WIND NOISE FROM DOORS OPEN. SYSTEM FAULTED BOTH UP-LOCK PROXIMITY SENSORS (12GA AND 13GA). CORRECTIVE ACTION: REPLACED NLG UP-LOCK ASSEMBLY 2530GM. AIRCRAFT RETURNED TO SERVICE. (8406666)
